# SDR P5CA9801373

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RT BODY GEAR WW OUTBOARD BEAM BS 1352 TO 1353 BL R70-R80.  CORROSION REMOVED PER SRM 51-10-01 AND 51-10-02.
